# SDR SWIA202507210031

- Difficulty date: January 31, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-230-504(DETAILED INSPECTION OF THE GALLEY SERVICE DOOR (FORWARD) EXTERNALSURROUND STRUCTURE AND FITTINGS - FS319.70 TO FS349.00, STGR9R TOSTGR18R (EES)) FOUND POSSIBLE CORROSION THE LOWER INBOARD SIDE OF THE SVC DR SEAL STRIKER.  (C-CHECK RO 07/18/2025)REMOVED AND REPLACED SEAL STRIKER P/N SH670-31412-3 REF  SRM 51-42-06-001-001-A01 &  DWG SH670-31950 REV YPERFORMED PRESSURE CHECK OF SERVICE DOOR SEAL AND STRIKER REF  AMM 21-31-00-910-801-A01. NO LEAKS NOTED AT THIS TIME.    COMPLIED WITH TASK CARD 51-900-1002-SKY
